# SDR ASAA2015062512240

- Difficulty date: June 25, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 31,385 hours, 9,552 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE VALVE CLOSED LIGHT ILLUMINATED, APPEARS TO BE BRIGHT BLUE.  ACFT GROUNDED.  ACCOMPLISHED NR 1 ENGINE START PROCESS, ENGINE VALVE CLOSED, LIGHT OPS CHECKED NORMAL, IAW MM 73-06, TASK 804, NO HISTORY LAST 30 DAYS.
